Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 55, NWS Melbourne, FL

April 30, 2023Seminole County, Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 30, 2023, 7:07 AM EDT for Seminole County, Volusia County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2023, 7:07 AM EDT (11:07 UTC)
Expired
Apr 30, 2023, 7:45 AM EDT
In force
38 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 107 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 5:03 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 11.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2023-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2023-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
182 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

078 
WUUS52 KMLB 301107
SVRMLB
FLC117-127-301145-
/O.NEW.KMLB.SV.W.0055.230430T1107Z-230430T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
707 AM EDT Sun Apr 30 2023

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  North central Seminole County in east central Florida...
  Central Volusia County in east central Florida...

* Until 745 AM EDT.

* At 707 AM EDT, a severe thunderstorm was located over Deltona,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Deltona, Daytona Beach, Port Orange, Sanford and DeLand. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 PM EDT for east central
Florida.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once to a
small central room in a sturdy structure.

&&

LAT...LON 2909 8090 2896 8080 2878 8124 2897 8134
      2920 8096
TIME...MOT...LOC 1107Z 242DEG 41KT 2889 8121 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sedlock
2 follow-up statements
777 
WWUS52 KMLB 301116
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
716 AM EDT Sun Apr 30 2023

FLC117-301126-
/O.CAN.KMLB.SV.W.0055.000000T0000Z-230430T1145Z/
Seminole FL-
716 AM EDT Sun Apr 30 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SEMINOLE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area, therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 PM EDT for east central
Florida.

LAT...LON 2920 8096 2909 8090 2896 8080 2883 8113
      2905 8120
TIME...MOT...LOC 1116Z 245DEG 43KT 2893 8109 

$$

FLC127-301145-
/O.CON.KMLB.SV.W.0055.000000T0000Z-230430T1145Z/
Volusia FL-
716 AM EDT Sun Apr 30 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EDT
FOR EAST CENTRAL VOLUSIA COUNTY...

At 716 AM EDT, a severe thunderstorm was located 7 miles northeast of
Osteen, or 7 miles east of Deltona, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Daytona Beach, Port Orange, New Smyrna Beach, Edgewater and South
Daytona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 PM EDT for east central
Florida.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

&&

LAT...LON 2920 8096 2909 8090 2896 8080 2883 8113
      2905 8120
TIME...MOT...LOC 1116Z 245DEG 43KT 2893 8109 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sedlock
930 
WWUS52 KMLB 301137
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
737 AM EDT Sun Apr 30 2023

FLC127-301147-
/O.EXP.KMLB.SV.W.0055.000000T0000Z-230430T1145Z/
Volusia FL-
737 AM EDT Sun Apr 30 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL VOLUSIA COUNTY
WILL EXPIRE AT 745 AM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

A Tornado Watch remains in effect until 200 PM EDT for east central
Florida.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.

LAT...LON 2920 8096 2909 8090 2896 8080 2883 8113
      2905 8120
TIME...MOT...LOC 1137Z 242DEG 41KT 2903 8088 

$$

Sedlock

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 4:12 AM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Apr 30, 4:12 AM EDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
412 AM EDT Sun Apr 30 2023

.DISCUSSION...

...Risk For Severe Storms This Morning...

Today...A cold front stretches from a 999mb low over the GA/AL
border southward into the eastern Gulf of Mexico. KXMR (Cape
Canaveral) did a special 06Z sounding which shows some dry air in
the low and mid levels which may be a result of the stabilization
that occurred from the convective system late yesterday. The
sounding also depicts a strong S/SW low level jet of 50-60 knots.
Expect low level moisture advection to occur over the area in the
next few hours. Combined with forced ascent associated with a mid
level trough and deep layer shear, there exists a risk of strong
to severe storms spreading across east central FL over the next 8
hours. Most concerning is the risk of tornadoes in this highly
sheared environment despite the limited instability. A strong
tornado cannot be ruled out. The risk of severe storms will begin
shortly (4am-6am) along and north of I 4 (incl NW Osceola) then
spreading quickly SE across Brevard around sunrise then
Okeechobee/Treasure coast counties during the daylight morning
hours. All convection should be offshore Martin county by Noon or
shortly thereafter.

Decreasing cloudiness expected behind the front with increasing
sunshine from north to south during the day. West winds 20-30 mph
behind the front with gusts to 40 mph will produce a windy day and
has prompted a Wind Advisory.

Tonight...West winds will decrease to 10 mph under mostly clear
skies and temperatures falling into the lower to mid 60s by
morning.

Monday-Tuesday... A much different weather pattern will set up to
kick off the workweek. Guidance indicates that an elongated
longwave trough over the central CONUS will nudge east-northeast
across the eastern CONUS as the western Atlantic ridge breakdown
and shifts east. At the same time, the 250mb jet maxima (~110kts)
associated with a southern branch of the upper-level jet stream
will move downstream of central Florida which will shift upper-
level support away from the area. Much drier conditions are
forecast to filter in on the back side of the trough through
midweek with weak high pressure to the south and west of Florida.
Expect relatively weak west to southwest flow with temperatures in
the low to upper 80s for afternoon highs. Lows will be a little
cooler with temperatures expected to drop into the upper 50s to
low 60s.

Wednesday-Saturday... A weak frontal boundary will clip the area to
the north into Wednesday which will shift flow from the west-
northwest Wednesday and northerly on Thursday. High pressure will
build over the Deep Southeast and the eastern Gulf of Mexico behind
the front which will keep us socket into a dry airmass (PWAT values
around 0.5-1"). Then, model guidance signals that flow will shift
onshore by Friday, before a mid/upper level shortwave trough
traverses the Peninsula into the weekend. Thus, PoPs and mentionable
rain chances will creep back up into the weekend. Expect high
temperatures generally in the low 80s to near 90 degrees each
afternoon. Lows will drop into the low 50s to low 60s Thursday, then
mid 50s to mid 60s thereafter.

&&

.MARINE...
Issued at 230 AM EDT Sun Apr 30 2023

Today...Very hazardous boating conditions due to S to SW winds
gusting to Gale force and building seas 7 to 8 feet will offshore.
Numerous showers and storms will race offshore the FL peninsula
this morning capable of producing wind gusts up to 50 knots. Winds
veer westerly by afternoon as the front pushes south of Jupiter
Inlet and the frequency of gale force gusts will decrease.

Tonight...Offshore (west) flow will continue with a relaxing of
the pressure gradient allowing wind speeds to gradually decrease.
Will probably be able to remove the Small Craft Advisory for the
nearshore waters in the evening and replace with a Caution.

Monday-Thursday... Improving conditions expected into the
workweek behind a "cool front." West-southwest winds Monday into
Tuesday around 10-15kts with up to 20-25kts in the Volusia county
and offshore Brevard county (20-60nm) waters. Winds will slacken
Tuesday (~8-15kts), before increasing and veering northwesterly
into Wednesday at around 10-15kts nearshore and 20-25kts offshore.
Then, expect northerly winds Thursday at 8-12kts. Swell heights
in the 2- 3ft range nearshore and up to 4-6ft offshore.

&&

.AVIATION...
(06Z TAFS)
Issued at 230 AM EDT Sun Apr 30 2023

Earlier added non-convective LLWS to MCO/ISM/MLB TAFs as
decoupling occurred allowing sfc winds to drop around 10 knots
while low level jet overspreads the area producing an increase of
20-30 knots in the lowest 2k ft. NUM-WDSPRD +TSRA ahead of a cool
front reaching KLEE around 09Z, working quickly SE through the
morning, and pushing south of KSUA ~16Z. MVFR-LIFR impacts with
wind gusts over 30 kts possible for 2-3 hours once convection
reaches each terminal. AWWs for MCO and DAB appear likely for
convective wind gusts 35+ kts. VFR conditions prevail once
convection clears. Behind the front, west winds will be 20-22 kts,
gusting up to 35KT.

&&

.FIRE WEATHER...
Min RH values will drop to critical levels behind the "cool
front" with much drier conditions through the workweek. Min RH
drops to 30- 40% Monday and through midweek, mainly to the north
of the Treasure Coast and away from the coast. Min RH values will
drop even further into Wednesday with values expected to reach the
upper 20s to low 30s across areas to the north of the Treasure
Coast and west of I- 95. The aforementioned conditions will lead
to an elevated fire danger.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  81  61  83  62 /  40   0   0   0
MCO  80  63  84  64 /  40   0   0   0
MLB  84  62  84  63 /  70   0   0   0
VRB  86  61  86  61 /  80   0   0   0
LEE  79  62  83  64 /  20   0   0   0
SFB  81  61  84  63 /  40   0   0   0
ORL  81  64  85  65 /  40   0   0   0
FPR  84  61  84  62 /  80   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 7 AM this morning to 7 PM EDT this evening
     for FLZ041-044>046-053-058-141-144-154-159-164-247-254-259-
     264-347-447-547-647-747.

AM...Small Craft Advisory until 8 AM EDT this morning for AMZ550-552.

     Small Craft Advisory from 5 PM this afternoon to midnight EDT
     tonight for AMZ550-552.

     Gale Warning from 8 AM this morning to 5 PM EDT this afternoon
     for AMZ550-552.

     Small Craft Advisory until midnight EDT tonight for AMZ555.

     Small Craft Advisory until 5 AM EDT early this morning for
     AMZ570-572-575.

     Small Craft Advisory from 6 PM this evening to midnight EDT
     tonight for AMZ570-572-575.

     Gale Warning until 6 PM EDT this evening for AMZ570-572-575.

&&

Kelly/Fehling
Hazardous weather outlook, Apr 30, 5:25 AM EDT, 1 hour 42 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
525 AM EDT Sun Apr 30 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-301700-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
525 AM EDT Sun Apr 30 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Thunderstorms will increase in coverage and intensity this morning
ahead of a cold front. Fast moving strong to severe storms are
expected, capable of producing damaging winds, hail, frequent
lightning strikes and heavy rain. Most concerning is the threat
for tornadoes in this highly sheared environment. A strong tornado
cannot be ruled out. Be prepared to act quickly if a warning is
issued for your area. The storms will push offshore Martin county
by Noon.

.HIGH WIND IMPACT...
A Wind Advisory is in effect for Southwest to West winds
increasing 20 to 30 mph with gusts to 40 mph.

.RIP CURRENT IMPACT...
A Moderate risk of dangerous rip currents continues at all central
Florida Atlantic beaches.

.MARINE THUNDERSTORM GUST IMPACT...
Fast moving storms this morning will be capable of producing wind
gusts greater than 35 knots, frequent cloud-to-water lightning,
and locally higher waves on inland lakes, the Intracoastal
Waterway, and nearshore Atlantic waters. Storm motion will be
toward the northeast around 50 mph.

.WATERSPOUT IMPACT...
Tornadic waterspouts will be possible over the intracoastal and
adjacent Atlantic waters as strong storms move rapidly toward the
northeast around 50 mph.

.WIND AND SEA IMPACT...
Southwest to West winds 20 to 30 knots with gusts to Gale force
will produce very hazardous boating conditions today. Seas will
build 7 to 8 feet well offshore while remaining 3 to 5 feet
nearshore.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
A Moderate risk of life threatening rip currents is expected at
the beaches of east central Florida.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight.

Kelly

In the hours before

Special weather statement, Apr 30, 5:58 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Melbourne FL
558 AM EDT Sun Apr 30 2023

FLZ045-046-053-301045-
Osceola FL-Orange FL-Seminole FL-
558 AM EDT Sun Apr 30 2023

...A strong thunderstorm will impact portions of southwestern
Seminole, southern Orange and northern Osceola Counties through 645
AM EDT...

At 558 AM EDT, Doppler radar was tracking a strong thunderstorm near
Poinciana, or 8 miles east of Haines City, moving northeast at 55
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Kissimmee, Altamonte Springs, Oviedo and Winter Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 PM EDT for east central
Florida.

&&

LAT...LON 2878 8139 2840 8089 2835 8086 2805 8136
      2807 8137 2807 8135 2808 8135 2808 8143
      2806 8144 2804 8143 2803 8141 2802 8143
      2804 8146 2808 8144 2809 8145 2814 8146
      2814 8152 2820 8152 2826 8156 2826 8163
TIME...MOT...LOC 0958Z 221DEG 48KT 2810 8150

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Fehling
Special weather statement, Apr 30, 6:00 AM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Melbourne FL
600 AM EDT Sun Apr 30 2023

FLZ041-044>046-144-301045-
Northern Lake County FL-Orange FL-Seminole FL-Inland Volusia FL-
Southern Lake County FL-
600 AM EDT Sun Apr 30 2023

...A strong thunderstorm will impact portions of Seminole, Lake,
northwestern Orange and central Volusia Counties through 645 AM
EDT...

At 600 AM EDT, Doppler radar was tracking a strong thunderstorm near
Mascotte, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Deltona, Sanford, Apopka and Altamonte Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 PM EDT for east central
Florida.

&&

LAT...LON 2896 8195 2896 8166 2905 8166 2905 8164
      2928 8164 2931 8167 2931 8166 2867 8097
      2852 8195
TIME...MOT...LOC 1000Z 237DEG 51KT 2866 8190

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Fehling
Special weather statement, Apr 30, 6:47 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service Melbourne FL
647 AM EDT Sun Apr 30 2023

FLZ041-046-141-247-347-447-301115-
Coastal Volusia FL-Northern Brevard Barrier Islands FL-Seminole FL-
Inland Volusia FL-Mainland Northern Brevard FL-
Inland Northern Brevard FL-
647 AM EDT Sun Apr 30 2023

...A strong thunderstorm will impact portions of northeastern
Seminole, northwestern Brevard and Volusia Counties through 715 AM
EDT...

At 647 AM EDT, Doppler radar was tracking a strong thunderstorm near
Oak Hill, moving northeast at 75 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Deltona, Daytona Beach, Port Orange, Ormond Beach and DeLand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 200 PM EDT for east central
Florida.

&&

LAT...LON 2943 8107 2909 8090 2875 8065 2867 8098
      2932 8168 2940 8142 2926 8142 2927 8115
      2941 8116
TIME...MOT...LOC 1047Z 228DEG 64KT 2884 8080

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Fehling
Special weather statement, Apr 30, 6:49 AM EDT, 18 minutes before
Special Weather Statement
National Weather Service Melbourne FL
649 AM EDT Sun Apr 30 2023

FLZ053-301115-
Osceola FL-
649 AM EDT Sun Apr 30 2023

...A strong thunderstorm will impact portions of northeastern Osceola
County through 715 AM EDT...

At 649 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Lake Kissimmee, moving northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lake Kissimmee, Holopaw, Harmony, Forever Florida and Deer Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 200 PM EDT for east central
Florida.

&&

LAT...LON 2809 8141 2835 8087 2798 8087 2784 8125
      2786 8130 2790 8131 2792 8131 2794 8135
      2795 8134 2798 8137 2801 8138 2802 8138
      2804 8136 2807 8137 2807 8135 2808 8135
TIME...MOT...LOC 1049Z 240DEG 49KT 2802 8123

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Sedlock
Local storm report, Apr 30, 7:02 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
702 AM EDT SUN APR 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 AM     TSTM WND GST     LEESBURG AIRPORT        28.82N  81.81W
04/30/2023  M40 MPH          LAKE               FL   ASOS

            THE ASOS AT THE LEESBURG INTERNATIONAL AIRPORT MEASURED
            A THUNDERSTORM WIND GUST OF 35KTS/40MPH FROM THE
            SOUTH-SOUTHWEST.

&&

EVENT NUMBER MLB2300152

LAW

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 2:41 AM EDTWind AdvisoryMLBBrevard, Indian River, Lake, Martin, Okeechobee, Orange and 4 more16 hr
Apr 30, 2:46 AM EDTSmall Craft AdvisoryMLB21 hr
Apr 30, 5:58 AM EDTSpecial Weather StatementMLBOrange47 min
Apr 30, 6:00 AM EDTSpecial Weather StatementMLBLake, Seminole45 min
Apr 30, 6:21 AM EDTSevere Thunderstorm WarningMLBOrange, Osceola39 min
Apr 30, 6:39 AM EDTSpecial Marine WarningMLB96 min
Apr 30, 6:47 AM EDTSpecial Weather StatementMLBVolusia28 min
Apr 30, 6:49 AM EDTSpecial Weather StatementMLBOsceola26 min
Apr 30, 7:11 AM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola, Volusia49 min
Apr 30, 7:24 AM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Martin, Okeechobee, Saint Lucie51 min
Apr 30, 7:31 AM EDTTornado WarningMLBBrevard34 min
Apr 30, 7:55 AM EDTSpecial Weather StatementMLBOrange35 min
Apr 30, 7:58 AM EDTTornado WarningMLBMartin, Saint Lucie32 min
Apr 30, 8:03 AM EDTSpecial Marine WarningMLB117 min
Apr 30, 8:09 AM EDTTornado WarningMLBIndian River, Saint Lucie36 min
Apr 30, 8:19 AM EDTSpecial Weather StatementMLBBrevard41 min
Apr 30, 8:22 AM EDTTornado WarningMLBMartin, Saint Lucie38 min
Apr 30, 9:09 AM EDTSpecial Weather StatementMLBMartin21 min
Apr 30, 9:13 AM EDTTornado WarningMLBMartin17 min
Apr 30, 9:56 AM EDTSpecial Marine WarningMLB64 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.